# SDR AALA202310196541

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 11,165 hours, 86,802 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW BUNK HARD TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR (AALA202310186541): MADE ADJUSTMENT TO FLIGHT ATTENDANT CREW BUNK DOOR OPERATIONAL CHECK GOOD AT THIS TIME. PER AMM 25-29-01-700-801.** (CLOSED).
